Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: If you take an MDMA tablet on a full stomach, does the food in your stomach cause a decrease in potency?

A: You will still get the full dose, thouth it's likely to delay onset as well as taking longer for it all to absorb. As a result you might get slightly milder effects over a slightly longer period of time. The biggest problem with taking MDMA on a full stomach is that it may make you more likely to feel nauseous. If MDMA normally makes you feel a little queasy, it's possible that taking it on a full stomach could make it worse.

Asked By : Anonymous
Answered By : murple
Published Date : 11 / 30 / 2001
Last Edited Date : 11 / 30 / 2001
Question ID : 2880

Categories: [ Dosage ] [ MDMA (Ecstasy) ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)